×

Feuilletages des surfaces. (French) Zbl 0454.57015


MSC:

57R30 Foliations in differential topology; geometric theory
57N05 Topology of the Euclidean \(2\)-space, \(2\)-manifolds (MSC2010)
58A25 Currents in global analysis
PDFBibTeX XMLCite
Full Text: DOI Numdam EuDML

References:

[1] [1] , Invariant measures of flows on oriented surfaces, Soviet Math. Dokl., 14, n° 4 (1973), 1104-1108. · Zbl 0298.28013
[2] M. KEANE, Interval exchange transformations, Math. Z., 141 (1975), 25-31.0278.2801050 #10207 · Zbl 0278.28010
[3] G. LEVITT, Pantalons et feuilletages des surfaces, Topology, 21 (1) (1982), 9-33.0473.5701483f:57017 · Zbl 0473.57014
[4] G. LEVITT, Sur les mesures tranverses invariantes d’un feuilletage de codimension 1, C.R.A.S. Paris, 290 (1980), 1139-1140.0459.5701781g:57015 · Zbl 0459.57017
[5] G. LEVITT, Propriétés homologiques des feuilletages des surfaces, C.R.A.S. Paris, 293 (1981), 597-600.0484.5701383a:57034 · Zbl 0484.57013
[6] [6] , Common singularities of commuting vector fields on 2-manifolds, Comm. Math. Helv., 39 (1964), 97-110. · Zbl 0124.16101
[7] M. D. MEYERSON, Representing homology classes of closed orientable surfaces, Proc. Amer. Math. Soc., 61 (1976), 181-182.0342.5700154 #13916 · Zbl 0342.57001
[8] [8] , Topology of foliations, Trans. Moscow Math. Soc., 14 (1965), 268-304. · Zbl 0247.57006
[9] [9] , Foliations with measure-preserving holonomy, Ann. of Math., 102 (1975), 327-361. · Zbl 0314.57018
[10] [10] , On the number of invariant measures for flows on orientable surfaces, Math. USSR Izv., 9 (1975), 813-830. · Zbl 0336.28007
[11] S. SCHWARTZMAN, Asymptotic cycles, Ann. of Math., 66 (1957), 270-284.0207.2260319,568i · Zbl 0207.22603
[12] [12] , Morse foliations, Thesis, Warwick 1976.
[13] D. SULLIVAN, Cycles for the dynamical study of foliated manifolds and complex manifolds, Inventiones Math., 36 (1976), 225-255.0335.5701555 #6440 · Zbl 0335.57015
[14] [14] , Interval exchange transformations, Jour. d’Anal. Math., 33 (1976), 222-272. · Zbl 0455.28006
[15] W. A. VEECH, Quasiminimal invariants for foliations of orientable closed surfaces, preprint.0697.57012 · Zbl 0697.57012
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.